# SDR 99ZZZX4648

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: B2701
- Condition: Cracked
- Location: Brake
- Component: B270014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED IN THE PRESSURE AND BRAKE PORTS.  FATIGUE, OVERSTRESSED.
